# SDR ASOA2016052714966

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER AISLE SEAT TRACK, RBL 9.00 FROM FS 364.00 TO 409.00 HAS EVIDENCE OF SURFACE CORROSION AND PITTING AND EXFOLIATION IN SEVERAL LOCATIONS.  RIGHT CENTER AISLE SEAT TRACK, RBL 9.00 FROM FS 364.0 TO FS 409.0.  REMOVED REF AMM 53-01-11-000-802.  NEW SEAT TRACK RBL9 FROM FS 364.0 TO FS 409.0 INSTALLED REF AMM 53-01-11-400-802.  LOCATED AND DRILLED NEW SEAT TRACK ON RBL 9.0 FROM FS 364.0 TO FS 409.0, REF SRM 51-40-11.
